Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Ahead of print

Issues

On the Gitik–Shelah theorem

Ryszard Frankiewicz / Joanna Jureczko
Published Online: 2019-08-14 | DOI: https://doi.org/10.1515/gmj-2019-2040

Abstract

The well-known Gitik–Shelah theorem (1989) touches the problem of existence isomorphisms between some quotient algebras. In this paper, we study a relation between the existence of such isomorphisms and the existence of so-called Kuratowski partitions of adequate Baire spaces. For this purpose, we give strictly combinatorial methods.

Keywords: Gitik–Shelah theorem; quotient algebra; Boolean algebra; Sacks forcing; Mathias forcing; Ellentuck topology; Baire property; Kuratowski partition; measurable set

MSC 2010: 03E05; 03E20; 03E35; 03E55; 03C25; 54E52

Dedicated to Prof. Alexander Kharazishvili

References

  • [1]

    B. Aniszczyk and R. Frankiewicz, A theorem on completely additive family of real valued functions, Bull. Polish Acad. Sci. Math. 34 (1986), no. 9–10, 597–598. Google Scholar

  • [2]

    J. E. Baumgartner, Iterated forcing, Surveys in Set Theory, London Math. Soc. Lecture Note Ser. 87, Cambridge University, Cambridge (1983), 1–59. Google Scholar

  • [3]

    F. R. Drake, Set Theory — An Introduction to Large Cardinals, Stud. Logic Found. Math. 76, North-Holland, Amsterdam, 1974. Google Scholar

  • [4]

    A. Emeryk, R. Frankiewicz and W. Kulpa, On functions having the Baire property, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), no. 6, 489–491. Google Scholar

  • [5]

    A. Emeryk, R. Frankiewicz and W. Kulpa, Remarks on Kuratowski’s theorem on meager sets, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), no. 6, 493–498. Google Scholar

  • [6]

    R. Frankiewicz, A. Gutek, S. Plewik and J. Roczniak, On the theorem on measurable selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. 30 (1982), no. 1–2, 33–40. Google Scholar

  • [7]

    R. Frankiewicz, J. Jureczko and B. Węglorz, On Kuratowski partitions in the Marczewski and Laver structures and Ellentuck topology, Georgian Math. J., to appear. Google Scholar

  • [8]

    R. Frankiewicz and K. Kunen, Solution of Kuratowski’s problem on function having the Baire property. I, Fund. Math. 128 (1987), no. 3, 171–180. CrossrefGoogle Scholar

  • [9]

    M. Gitik and S. Shelah, Forcings with ideals and simple forcing notions, Israel J. Math. 68 (1989), no. 2, 129–160. CrossrefGoogle Scholar

  • [10]

    T. Jech, Multiple Forcing, Cambridge Tracts in Math. 88, Cambridge University, Cambridge, 1986. Google Scholar

  • [11]

    T. Jech, Set Theory, Springer Monogr. Math., Springer, Berlin, 2003. Google Scholar

  • [12]

    A. Kamburelis, A new proof of the Gitik–Shelah theorem, Israel J. Math. 72 (1990), no. 3, 373–380. CrossrefGoogle Scholar

  • [13]

    A. Kharazishvili, Nonmeasurable Sets and Functions, North-Holland Math. Stud. 195, Elsevier Science, Amsterdam, 2004. Google Scholar

  • [14]

    K. Kuratowski, Quelques problemes concernant les espaces métriques nonséparables, Fund. Math. 25 (1935), no. 1, 534–545. CrossrefGoogle Scholar

  • [15]

    R. Sikorski, Boolean Algebras, Ergeb. Math. Grenzgeb. 25, Springer, Berlin, 1960. Google Scholar

About the article

Received: 2018-10-13

Revised: 2019-02-07

Accepted: 2019-02-25

Published Online: 2019-08-14


Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2040.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in